MAUDE Adverse Event Report: B. BRAUN DOMINICIAN REPULIC INC. BLOOD ADMINISTRATION SET; SET, BLOOD TRANSFUSION

B. BRAUN DOMINICIAN REPULIC INC. BLOOD ADMINISTRATION SET; SET, BLOOD TRANSFUSION
Catalog Number V2400
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 2: customer reports that the blood set spike is falling out of plasma bag causing a loss of plasma.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) unopened sample identifying the reported lot number was returned for evaluation.The sample was tested for occlusion and leakage per specification with passing results.In addition the set was spiked into an excel bag of normal saline.No leakage was observed at the connection and the spike did not loosen or fall out.The returned product was functionally tested per specification and the reported defect of the spike falling out of the bag was not able to be replicated or confirmed.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
BLOOD ADMINISTRATION SET
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
DR 
MDR Report Key8714478
Report Number9614279-2019-00101
Device Sequence Number13911317
Product Code BRZ
UDI-Device Identifier04046964188596
UDI-Public04046964188596
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue NumberV2400
Device Lot Number0061652753
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2019
Initial Date Received by Manufacturer 06/06/2019
Supplement Date Received by Manufacturer06/06/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1